# SDR GTIA2014112001453

- Difficulty date: November 20, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 28,955 hours, 13,752 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: D5227908020400
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT EMERGENCY EXIT DOOR LEAKING AIR, LOWER RT SIDE.  REMOVED LT OVERWING EMERGENCY EXIT AND CLEANED AND INSPECTED DOOR SEAL NO DEFECTS NOTED IAW AMM 52-22-00 PERFORMED PSI CHECK OF ACFT IAW AMM 05-53-00, NO DEFECTS NOTED.
